# SDR COMA0360290

- Difficulty date: June 24, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 9,572 hours, 9,442 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5298 WING OVERHEAT MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
